# SDR SIMA201126502

- Difficulty date: September 19, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 22,111 hours, 14,515 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 670531105212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AND RIGHT COCKPIT BULKHEAD WEBS CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AND RIGHT COCKPIT LOWER BULKHEAD WEBS IAW  EO#CR-53MR-174.  THE AIRCRAFT WAS RETURNED TO SERVICE.
